Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Delayed period, prescribed Mensovit plus. How long after taking medicine will periods start?

I am 13 days lagging for my periods. I am sure i m not pregnant.because i m not able to feel any symptoms of it. I have been suggested Mensovit plus tables for late periods. After taking this tables how many days should i wait for periods. I am suffering with sivior weist pain. as usual when i get periods. but blood is not bleeding .
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  386
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Since it is a herbal product, onset of periods may vary, but usually you may have to wait for about a week after treatment. If you have not been given the prescription by a gynecologist, see a doctor immediately and take the drug under medical supervision only. You should also get tested for pregnancy before taking the medication, if you were previously regularly ovulating. Take care.
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor